Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Amitsur's complex and restricted Lie algebras


Author: Astrid J. Berkson
Journal: Trans. Amer. Math. Soc. 109 (1963), 430-443
MSC: Primary 17.30; Secondary 16.90
DOI: https://doi.org/10.1090/S0002-9947-1963-0158916-1
MathSciNet review: 0158916
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Simple algebras and cohomology groups of arbitrary fields, Trans. Amer. Math. Soc. 90 (1959), 73-112. MR 0101265 (21:78)
  • [2] -, Homology groups and double complexes for arbitrary fields, J. Math. Soc. Japan 14 (1962), 1-25. MR 0144941 (26:2481)
  • [3] N. Bourbaki, Algèbre, Chapitre III: Algèbre Multilinéaire, Actualités Sci. Indust. no. 1044, Hermann, Paris, 1945.
  • [4] P. Cartier, Questions de rationalité des diviseurs en géométrie algébrique, Bull. Soc. Math. France 86 (1958), 177-251. MR 0106223 (21:4957)
  • [5] G. Hochschild, Cohomology of restricted Lie algebras, Amer. J. Math. 76 (1954), 555-580. MR 0063361 (16:109a)
  • [6] -, Simple algebras with purely inseparable splitting fields of exponent one, Trans. Amer. Math. Soc. 79 (1955), 477-489. MR 0070961 (17:61d)
  • [7] A. Rosenberg and D. Zelinsky, On Amitsur's complex, Trans. Amer. Math. Soc. 97 (1960), 327-356. MR 0121391 (22:12129)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30, 16.90

Retrieve articles in all journals with MSC: 17.30, 16.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0158916-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society